MathSciNet Relay Station
MathSciNet bibliographic data
MR3320496 11R37 (11R29 12F10)
Gras, Georges On the structure of the Galois group of the Abelian closure of a number field. J. Théor. Nombres Bordeaux 26 (2014), no. 3, 635–655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement